# SDR AALA201608089027

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 19,376 hours, 14,243 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF MASTER WARNING  FOR DOOR EMERGENCY LT OPEN.   PRESSURIZATION NORMAL.   FROM EXTERIOR IT DOES LOOK AJAR. HANDLE PANEL INDENTED.  MAINTENANCE FOUND LEFT OVERWING EMERGENCY EXIT ESCAPE HATCH ONLY PARTIALLY LOCKED AND SECURE.   REMOVED AND INSTALLED OVERWING EMERGENCY EXIT HATCH IAW AMM 52-21-00. CHECKED OK.
